# SDR USAABB02142

- Difficulty date: August 28, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 13, 22, 29 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
